Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16963
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCerdà Martín, Joan Lluíscat
dc.date.accessioned2011-03-08T09:50:02Z-
dc.date.available2011-03-08T09:50:02Z-
dc.date.issued1971-
dc.identifier.issn0010-0757-
dc.identifier.urihttp://hdl.handle.net/2445/16963-
dc.format.extent34 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isospaeng
dc.publisherUniversitat de Barcelonacat
dc.relation.isformatofReproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3379/4059cat
dc.relation.ispartofCollectanea Mathematica, 1971, vol. 22, núm. 2, p. 157-190cat
dc.rights(c) Universitat de Barcelona, 1971-
dc.subject.classificationAnàlisi funcionalcat
dc.subject.otherFunctional analysiseng
dc.title"Dualidad de Köthe y funciones analíticas"spa
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec2812-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
2812.pdf1.5 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.